# SDR A6WA201643864

- Difficulty date: May 8, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 32,008 hours, 30,657 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION OF TRIM SYS FOR RUNAWAY PITCH TRIM ON APPROACH.  FIRST OFFICERS CONTROLS.
